Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden onset of itching on inner thighs, left of abdomen, chest, temporary relief with steroids. Cause?

For about a month now I had a sudden onset of severe itching on inner thighs, left side of abdomen , right hip area, and upper right side on chest . The only thing that began to clear it up was steroids. The minute I got off them it came back with even worse than before. I am waking up in the middle of the night from it. I haven t used any new meds, lotions, or detergents so I don t think it s allergies.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
they are fungal infections
it occur in humid area
keep clean
you start antifungal forcan 150 mgm once week
tab allegra od
apply candid ointment bd
in day clean when wet with sweat
apply calamine and sdometines mycoderm powder
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor